A note on clean abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007), pp. 181-191.
@article{RSMUP_2007__117__181_0,
     author = {Goldsmith, Brendan and V\'amos, Peter},
     title = {A note on clean abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {181--191},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {117},
     year = {2007},
     mrnumber = {2351794},
     zbl = {1160.20049},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__117__181_0/}
}
TY  - JOUR
AU  - Goldsmith, Brendan
AU  - Vámos, Peter
TI  - A note on clean abelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2007
SP  - 181
EP  - 191
VL  - 117
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2007__117__181_0/
LA  - en
ID  - RSMUP_2007__117__181_0
ER  - 
%0 Journal Article
%A Goldsmith, Brendan
%A Vámos, Peter
%T A note on clean abelian groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2007
%P 181-191
%V 117
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2007__117__181_0/
%G en
%F RSMUP_2007__117__181_0
Goldsmith, Brendan; Vámos, Peter. A note on clean abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007), pp. 181-191. http://www.numdam.org/item/RSMUP_2007__117__181_0/

[1] V. Camillo - D. Khurana - T. Y. Lam - W. K. Nicholson - Y. Zhou, Continuous modules are clean, to appear in J. Algebra. | MR | Zbl

[2] A. L. S. Corner - R. Göbel, Prescribing endomorphism algebras - a unified treatment, Proc. London Math. Soc., 50 (1985), pp. 447-479. | MR | Zbl

[3] L. Fuchs, Recent Results and Problems on Abelian Groups, in Topics in Abelian Groups, Scott Foresman (1963), pp. 9-40. | MR

[4] L. Fuchs, Infinite Abelian Groups,Vol. I & II, Academic Press 1970, 1973. | MR | Zbl

[5] B. Goldsmith - S. Pabst - A. Scott, Unit Sum Numbers of Rings and Modules, Quart. J. Math., 49 (1998), pp. 331-344. | MR | Zbl

[6] B. Goldsmith - C. Meehan - S. Wallutis, Torsion-free Groups and Modules with the Involution Property, to appear in Journal Pure and Applied Algebra. | MR | Zbl

[7] J. Han - W. K. Nicholson, Extensions of clean rings, Comm. Algebra, 29 (2001), pp. 2589-2596. | MR | Zbl

[8] P. Hill, Endomorphism rings generated by units, Trans. Amer. Math. Soc., 141 (1969), pp. 99-105. | MR | Zbl

[9] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbour, 1954 and 1969. | MR | Zbl

[10] W. Liebert, Characterization of the Endomorphism Rings of Divisible Torsion Modules and Reduced Complete Torsion-Free Modules over Complete Discrete Valuation Rings, Pacific J. Math., 37 (1971), pp. 141-170. | MR | Zbl

[11] C. Meehan, Sums of Automorphisms of Free Abelian Groups and Modules, Proc. Royal Irish Academy, 104A (2004), pp. 59-66. | MR | Zbl

[12] W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc., 229 (1977), pp. 269-278. | MR | Zbl

[13] W. K. Nicholson - K. Varadarajan - Y. Zhou, Clean endomorphism rings, to appear in Archiv der Mathematik. | MR | Zbl

[14] M. Ó Searcóid, Perturbation of Linear Operators by Idempotents, Irish Math. Soc. Bulletin, 39 (1997), pp. 10-13. | MR | Zbl

[15] R. S. Pierce, Homomorphisms of Primary Abelian Groups, in Topics in Abelian Groups, Scott Foresman (1963), pp. 215-310. | MR

[16] L. Salce, Struttura dei p-gruppi abeliani, Pitagora Editrice, Bologna, 1980. | Zbl

[17] P. Vámos, 2 - Good Rings, Quart. J. Math., 56 (2005), pp. 417-430. | MR | Zbl

[18] P. Vámos, Clean Rings, to appear.